# SDR REXA2024080600626

- Difficulty date: June 16, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 21,926 hours, 16,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RH FS 280 CROSSBEAM IS CORRODED THROUGH MORE THAN 50% OF THE MATERIAL THICKNESS, REPLACEMENT REQUIRED.     CROSSBEAM ON FS280 RH SIDE (P/N CC670-34094-2) IAW CRJ900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01.
